... until Sunday like am suppose to and I started spotting Tuesday, my patch free week isn't until next week what's going on?could I be pregnant?
Spotting is a common side effect. Try taping the patch on . It prevents it from coming off. See your doctor before you stop using it. My daughter had the same experience and she wasn't pregnant. Always check with your doctor first before taking anyone's advice. Go over the side effects with your doctor or pharmacist cause there's a lot of them. Good luck.
You should have applied your patch when the other one fell off. You need to use a condom for the length of the first patch. You don't wait for a sunday when events like this happens. Your day to apply your patches would change to the day you put it on. Any bleeding is because your body is responding to the lack of hormone.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 1 answer
Posted 22 Feb 2015 • 1 answer
Posted 8 Oct 2015 • 1 answer
Ortho Evra - I forgot to change my patch on Sunday and I remembered on the Tuesday it's my 2nd week?
Posted 28 Apr 2016 • 0 answers
Posted 9 Jul 2016 • 0 answers